| Model Number |
FG-0202 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The exact age of the patient is unknown, however, it was reported the patient was over 18 years.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that a symphion fluid management accessory device was used during a hysteroscopy polypectomy procedure performed on (b)(6) 2017.According to the complainant, during set-up, the pressure sensor failed.The procedure was completed with another symphion fluid management kit.There were no patient complications as a result of the event.The patient's condition at the conclusion of the procedure was reported to be fine.